MathSciNet Relay Station
MathSciNet bibliographic data
MR628712 (83b:41040) 41A60 (41A63)
Wong, R.; McClure, J. P. On a method of asymptotic evaluation of multiple integrals. Math. Comp. 37 (1981), no. 156, 509–521.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement